So difficult child currently takes 5mg abilify and 50mg vyvanxe in the morning, and 10mg abilify, 250mg Lamictal and 7.5mg melatonin as needed at night. We also give him 2mg abilify as needed when he gets out of control, but sometimes that is not cutting it. I have seen more acting out lately, more obnoxious behavior, trying to get on everyone's nerves, and even some physical agression. He is suspended from school today and tommorrow due to him getting in a fight after school on the last day before christmas break. I think we need to do something, but wonder how much of his behavior is his disorder or all the **** that we have been through lately with husband? husband has been in the hospital twice for OD'ing on his pain medications, and I kicked him out for a week to 10 days and he is currently clean from pain medications and in a lot of pain. I have a call into difficult child's psychiatrist, and think she will want to add a stimulant in the evening. This may be a good idea, as I can certainly see a positive shift in him for several hours after he takes his morning stimulant, but worry about giving him too much and the impact of that possibility. It seems to me he is on a pretty high dose of abilify. Any ideas or thoughts? I would like to wait untill things calm down with husband, but difficult child tends to react to things after stuff calms down. So as things get calmer, he could get worse. I am at a loss of what to do next, and await hearing from psychiatrist.